Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Cough, bronchitis after angioplasty. Prescribed with Cardace. Possibility of medicinal side-effect?

Hi doctor. My father aged 72 now, underwent angioplasty in June 2011. The doctors put two stents for removing blockage. After that he has developed a problem of little cough and bronchitis which he did not have before the angioplasty. He does not have any other problem related to blood pressure and diabetes . What may be the solution ? According to the doctors , it is due to the side effect of one drug cardace which is for maintaining the blood pressure .
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
cough (dry) can occur with the category of drugs like cardace. so, on advice of your doctor it can be changed to another category. also lung congestion of heart failure can give cough, apart from classic bronchitis/ respiratory infections.
pl. consult your physician and get treated accordingly. if 2Decho had cardiac LV dysfunction, failure should be ruled out.

I hope to have guided you in right direction.
take care and keep me posted on your progress.
good luck !
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor